Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 8, Issue 2, Fall 1982

A generalization of Koosis-Lax interior compactness theorem
S. V. Hrushchev and A. L. Volberg
J. Operator Theory pp. 197-208
Abstract, references and article information
Retrieve article in: Full-Text PDF

On the reflexivity of C_{1.} contractions and weak contractions
Pei Yuan Wu
J. Operator Theory pp. 209-217
Abstract, references and article information
Retrieve article in: Full-Text PDF

Fundamental Reducibility of selfadjoint operators on Krein space
Brian W. McEnnis
J. Operator Theory pp. 219-225
Abstract, references and article information
Retrieve article in: Full-Text PDF

Fundamental Reducibility of selfadjoint operators on Kreń≠n space
Brian W. McEnnis
J. Operator Theory pp. 219-225
Abstract, references and article information
Retrieve article in: Full-Text PDF

Almost uniformly continuous automorphism groups of operator algebras
George A. Elliott and Laszlo Zsido
J. Operator Theory pp. 227-277
Abstract, references and article information
Retrieve article in: Full-Text PDF

A trace formula for Wiener-Hopf operators
Harold Widom
J. Operator Theory pp. 279-298
Abstract, references and article information
Retrieve article in: Full-Text PDF

Preservation of essential matrix ranges by compact perturbations
Vern I. Paulsen
J. Operator Theory pp. 299-317
Abstract, references and article information
Retrieve article in: Full-Text PDF

Absolute values of completely hyponormal operators
C. R. Putnam
J. Operator Theory pp. 319-326
Abstract, references and article information
Retrieve article in: Full-Text PDF

Interpolation spaces between a von Neumann algebra and its predual
Marianne Terp
J. Operator Theory pp. 327-360
Abstract, references and article information
Retrieve article in: Full-Text PDF

A non-commutative Gelfand-Naimark theorem
Pawel Kruszynski and Stanislaw L. Woronowicz
J. Operator Theory pp. 361-389
Abstract, references and article information
Retrieve article in: Full-Text PDF

Spectral pictures of functions of operators
C. Bosch , C. Hernandez , E. De Oteyza and C. Pearcy
J. Operator Theory pp. 391-400
Abstract, references and article information
Retrieve article in: Full-Text PDF

A hyponormal weighted shift whose spectrum is not a spectral set
Jim Hartman
J. Operator Theory pp. 401-403
Abstract, references and article information
Retrieve article in: Full-Text PDF